Title: General solution to the Hertz-Mindlin problem via Preisach formalism
Authors: Aleshin, Vladislav
Van Den Abeele, Koen # ×
Issue Date: Jan-2013
Publisher: Pergamon Press
Series Title: International Journal of non-Linear Mechanics vol:49 pages:15-30
ISSN: 0020-7462
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Physics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science